You need to call your doctor’s office and discuss this with them. It is very likely that it might be related to your BCG treatment but only your doctor can determine that. With so much going on he is the only one familiar with your situation.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Hi! New to this forum & to the world of bladder cancer.
Last fall I was diagnosed with stage 3 transitional cell carcinoma & had my left kidney removed.
I had 3 months of chemo of gemzar & carboplatin which ended this past January. One month later I had a cystoscopy which showed a lesion in my bladder which turned out to be CIS. Now I am undergoing BCG treatments & after my 4th two days ago I'm having mild pain/discomfort in my lower left side. I'd say on the pain scale I'd call it a 4 but not sure if this is anything I should be concerned about. I've had it now for 24 hours but don't have a fever. Any thoughts would be appreciated!! Thanks in advance!